# SDR DALA2018021900985

- Difficulty date: February 17, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- Aircraft time: 44,801 hours, 30,505 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT THE MAIN CABIN AND SERVICE DOORS ARE INOPERATIVE.   MAINTENANCE TROUBLESHOT IAW WDM 33-51 AND REPLACED THE BATTERY PACK AND POWER SUPPLY IAW AMM 33-51. OPS CHECKED GOOD.
